# SDR QXEA200301035

- Difficulty date: August 25, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO DOOR SEAL RETAINER IS BENT IN TWO PLACES AT AFT BOTTOM EDGE OF DOOR. REPAIRED IAW DHC-8 RD 8-52-086.
